# SDR SWIA200819723

- Difficulty date: June 4, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft time: 13,351 hours, 10,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Stiff
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR IS HARD TO OPEN FROM THE GROUND. ADJUSTED PAX DOOR SPRING CABLES IAW 52-11-17. OPS CHECK GOOD.
